# SDR AALA202204191078

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737
- Aircraft serial: 30093
- Aircraft time: 59,919 hours, 24,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 12 ABC EMERGENCY LIGHT CAME OFF. RESECURED EMERGENCY LIGHT BACK ON SEAT PER AMM 33-51-11. OPERATIONAL CHECKED GOOD.
